# SDR HEEA0011382

- Difficulty date: October 9, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N3897N
- Make and model: Bell 214ST
- Aircraft serial: 28106
- Engine: Ge CT72A
- System (JASC): 7313 · Fuel Injector Nozzle
- Part: Nozzle
- Part number: 4046T78P05
- Condition: Defective
- Location: Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SLOW START.  NOZZLE SERIAL NUMBERS REMOVED ARE PANU4636 AND PANU4640.
